# SDR G5S2003F00001

- Difficulty date: April 30, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-400
- Aircraft serial: 29254
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Condition: Inoperative
- Location: Upper Deck Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLATABLE EVACUATION SYSTEM OF THE RIGHT UPPER DECK DOOR DOES NOT INFLATE PROPERLY.  THE SLIDE WAS LIFTED AND HAS BEEN FALLEN OUT OF THE DOOR FRAME.  SUDDENLY THE SLIDE STOPPED ROTATING AND STUCK.  AFTER WAITING SEVERAL SECONDS THE MECHANIC OPENED THE VELCRO TAPES, WHICH CONNECT THE ASPIRATORS WITH THE GIRT.  AFTER THIS, THE SLIDE TURNED TO THE END POSITION AND INFLATED PROPERLY.  INVESTIGATION OV THE VIDEO RECORD HAS SHOW THT THE FORWARD RELEASE CABLE WAS TIGHT WHEN THE SLIDE STUCK.  THE LAST RELEASE PIN WAS LAYING BENEATH THE GIRT.  OPENING OF THE VELCRO TAPES INCREASED THE FORCE AND THE RELEASE CABLE GOT FREE.  AFTER THIS MANUAL RELEASE, THE SLIDE INFLATED PROPERLY.
